# SDR REXA2021062900429

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Bs 977-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL27 CORRODED IN MULTIPLE SPOTS FROM FS 977.00 TO FS 1098.00.   COMPLIED WITH CRJ 900 SRM 53-00-44-201-001-A03 FOR REPLACEMENT OF LBL27 FLOORBEAM.
